# SDR DL72L982505

- Difficulty date: November 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N504DA
- Make and model: Boeing 727232
- Aircraft serial: 21306
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Ws 656.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ITEM: OUTER WING UPPER STRINGER TO RIB WS 656.5 HAS A CRACK AT STRINGER 10 COMING FROM THE FASTENER HOLE.  CRACK IS IN STRINGER.  REPAIR INTO REFERENCED ON 8502AD ITEM 5.  CRACK ORIGINATES IN FASTENER HOLE AND PROPAGATES TO EDGE OF STRINGER.  DRILLED REPAIR DOUBLERS AND RADIUS BLOCKS AND STRINGER 10 AT WS 656.5 PER MM 57-13-0 PG 801-805.  OK TO INSTALL.  INSTALLED REPAIR PER MM 57-13-0 PG 801-805.
